# SDR QXEA2023071400106

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 15,809 hours, 9,997 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING  IN FWD LAV. NO EVIDENCE OF SMOKE/ VAPING. REMOVED FROM SERVICE. PERFORMED GVI OF SMOKE DETECTOR WITH  NOT DAMAGE FOUND . C/W WITH THE LAV SMOKE DET IAW AMM TASK 26-14-01-700-801-A  OPS CHECK GOOD WITH NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
